# SDR 2007UALA00549

- Difficulty date: February 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 30,448 hours, 11,369 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHTS DIM IN FWD PART OF CABIN, TESTED AT FWD FLT ATTN PANEL MSG. EPSU BATTERY EMER R.      REPLACED BATTERY PACK AT RT OVERWING FLOOR.
